# SDR A6WA200840399

- Difficulty date: May 5, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,342 hours, 11,349 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 365000183
- Part serial: 33325D1
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOWER MESSAGE IN FLIGHT.  COMPLIED WITH QRH.  R&R LT CARGO FIRE BOTTLE IAW AMM 26-25-01.  CHECKS GOOD.  NO AIR LEAKS FOUND AND NO SMOKE PRESENT IN CARGO BAY.  OK FOR SERVICE.
